A formal moduli space of symplectic connections of Ricci-type on T-2n
UNSPECIFIED. (2003) A formal moduli space of symplectic connections of Ricci-type on T-2n. JOURNAL OF GEOMETRY AND PHYSICS, 46 (2). pp. 174-192. ISSN 0393-0440Full text not available from this repository.
We consider analytic curves del(t) of symplectic connections of Ricci-type on the torus T-2n with del(0) the standard connection. We show, by a recursion argument, that if of is a formal curve of such connections then there exists a formal curve of symplectomorphisms psi(t) such that psi(t). del(t) is a formal curve of flat T-2n-invariant symplectic connections and so del(t) is flat for all t. Applying this result to the Taylor series of the analytic curve, it means that analytic curves of symplectic connections of Ricci-type starting at del(0) are also flat. The group G of symplectomorphisms of the torus (T-2n, omega) acts on the space epsilon of symplectic connections which are of Ricci-type. As a preliminary to study the moduli space epsilon/G we study the moduli of formal curves of connections under the action of formal curves of symplectomorphisms. (C) 2002 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF GEOMETRY AND PHYSICS|
|Publisher:||ELSEVIER SCIENCE BV|
|Number of Pages:||19|
|Page Range:||pp. 174-192|
Actions (login required)